| Catalog Number |
8065750541 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/16/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A nurse reported that insufficient perfusion (no liquid flowing out), no gas entering the gas filter port during cataract surgery (phacoemulsification mode).The surgery was completed on the same day.There was no patient harm.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
A review of the device history record traceable to the reported lot number indicates that the product was processed and released according to the product¿s acceptance criteria.No sample has been returned for evaluation; therefore, the condition of the product could not be verified.There was also no specific images or evidence provided to ascertain causality and confirm this reported event.The root cause of the customer's complaint could not be conclusively determined as a sample was not received and the condition of the product could not be verified.As the root cause is unknown, the relationship, if any, of the device to the reported incident cannot be determined.The root cause for this complaint is not known, therefore, specific action with regards to this complaint cannot be taken.Current tracking indicates no adverse trend for this lot for this event.In-process controls are established to ensure each final assembled cassette is verified that all required tests have been performed and all acceptance criteria are met prior to release.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).